My husband has had parkinson's for about twenty years. He has been taking nuplazid for a year now. Still having hallucinations and delusions. He also has had trouble with uti's for the past few years which when he has an infection the hallucinations escalate. Since taking the nuplazid his uti's have increased dramatically almost back to back. If taking nuplazid has anyone seen an increase in the incidence of uti's. We were really hoping that the nuplazid would… read more
Sequel made him weak and hard to manage. Forget all thoes drugs. PD medicine and BP medicine is enough. We have lots of kids running around and also water everywhere. Gues we will just have to live with it, because those drugs are not the answer. Regulating the Blood pressure is a more serious problem
Thank you for your response. Was hoping that maybe someone would share something that worked for them. Serequel and clozapine had terrible side effects. Nuplazid just doesn't seem to do anything.
I understand your frustration completely! My mother has hallucinations... nothing has worked for her. Nuplazid, serequel & clozapine all caused other side effects that made her feel "drunk" (not in a good way either Mike). There don't seem to be any other options. My mother is 81 and a bit frail physically but otherwise completely intact cognitively, so it's scary and unsettling when she sees people who aren't there. Of all the physical and emotional issues associated with PD, this is the absolute worst. I feel terrible that there isn't something we can do about it.